# SDR EISA20000216

- Difficulty date: November 20, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 79,762 hours, 55,475 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: FABRICATED
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER FILLER PANEL SKIN HAS A CRACK.   CORRECTIVE ACTION: FABRICATED AND INSTALLED REPAIR DOUBLER TO NR 4 SPOILER PANEL AT WS 464 IAW SRM 57-30-4 FIG 10, 51-10-2 AND 51-30-2.
